Convergence of a difference approximation to the stochastic Darboux equation

Ermoliev Y & Tsarenko TI (1977). Convergence of a difference approximation to the stochastic Darboux equation. Cybernetics and Systems Analysis 13 (5): 774-781. DOI:10.1007/BF01070572.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Cybernetics; 13(5): 774-781 [September 1977]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:43
Last Modified: 19 Feb 2016 16:01
URI: http://pure.iiasa.ac.at/687

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313